# SDR SCNA20221102139

- Difficulty date: October 3, 2022
- Submitted: November 2, 2022
- Operation: Air carrier
- Aircraft: N829SY
- Make and model: Boeing 737-8F2
- Aircraft serial: 34414
- Aircraft time: 50,474 hours, 26,596 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT THE GATE THE FLIGHT ATTENDANT COULD NOT GET THE MAIN CABIN DOOR L1 TO GO FULLY OPEN      INSPECTED DOOR, LUBRICATED ROLLERS, DOOR OPERATION OK REF AMM 52-11-00.
